Top 10 Goodies Headache Powder – Aspirin


As an Amazon Associate I earn from qualifying purchases.

1. Goody's

#ad

Acetaminophen, & Caffeine Quickly Relieve Pain Due to Headaches, Body Aches, and Fever, 50 Powders 10042037104105B, Asprin, Goody's Extra Strength Headache Powders

#ad
Goody's #ad - Unique dual action powder formula works fast to relieve pain. 50 powders. Temporarily relieves minor aches and Pains due to: headaches, Colds, Toothache, Minor arthritis pain, Muscular aches, and menstrual pain. Acetaminophen, aspirin NSAID powder with caffeine. Fast pain relief in on the go powder stick packs.
BrandGoody's #ad
ManufacturerGoody's #ad
Height3.06 Inches
Length1.02 Inches
Weight0.13 Pounds
Width3.91 Inches
Part Number10042037104105
Model10042037104105B

2. Goody's

#ad

Goody's Extra Strength Headache Powders | Cool Orange | 24 Count | 2 Pack

#ad
Goody's #ad - Cool orange flavor that is easy to swallow. Temporarily relieves minor aches and pains due to: headaches, muscle aches, minor arthritis pain, menstrual cramps, toothache, colds, and backache. Convenient packaging; easy to take. Active ingredients: 325mg acetaminophen, 500mg aspirin, 65mg caffeine. 24 powders; 2 pack.
BrandGoody's #ad
ManufacturerMedtech Product Inc. #ad
Height3.69 Inches
Length3.38 Inches
Width3.56 Inches
Part NumberZY-ghm-202009015-57

3. Goody's

#ad

Goody's Extra Strength Headache Powders | Mixed Fruit Blast | 24 Count

#ad
Goody's #ad - Mixed fruit Blast flavor that is easy to swallow. Convenient packaging; easy to take. 24 powders. Active ingredients: 325mg acetaminophen, 500mg aspirin, 65mg caffeine. Temporarily relieves minor aches and pains due to: headaches, muscle aches, colds, minor arthritis pain, toothache, menstrual cramps, and backache.
BrandGoody's #ad
ManufacturerMedtech Product Inc. #ad
Height3.66 Inches
Length1.65 Inches
Weight0.14 Pounds
Width3.54 Inches
Part Number042037108458

4. Goody's

#ad

Goody's Extra Strength Headache Powders Flavor Blast Pack, 2 Pack, 24 Count

#ad
Goody's #ad - Fsa- and hsa-eligible product in the U. S. Packaging may vary from images shown. Great tasting cool orange and Mixed Fruit Blast flavors that are easy to swallow.

Temporarily relieves minor aches and pains due to: headaches, menstrual cramps, muscle aches, colds, toothache, minor arthritis pain, and backache. Active ingredients: 325 milligram acetaminophen, 500 milligram aspirin and 65 milligram caffeine. Powders come in convenient, on-the-go sealed stick packs to provide relief anytime or anywhere. Contains 1 box of goody's extra strength cool Orange, 24 count and 1 box of Goody's Extra Strength Mixed Fruit Blast, 24 count. Goody's extra strength headache Powders Flavor Blast Pack provides relief at the speed of powder.
BrandGoody's #ad
ManufacturerMedtech Product Inc #ad
Height3.69 Inches
Length3.56 Inches
Weight0.28 Pounds
Width3.5 Inches

5. Goody's

#ad

Goody's Back & Body Pain Relief Powders | Caffeine Free | 24 Count

#ad
Goody's #ad - Acetaminophen, aspirin NSAID powder; caffeine-free. Fast pain relief in on-the-go powder stick packs. Unique dual-action powder formula works fast to relieve pain. Temporarily relieves minor aches and pains due to: muscular aches, minor arthritis pain, and colds. 24 powders.
BrandGoody's #ad
ManufacturerGoody's #ad
Height2.54 Inches
Length1.02 Inches
Weight0.1 Pounds
Width3.06 Inches
Part Number10042037102903
Model10042037102903

6. Goody's

#ad

Goody's PM Powders | Pain Reliever + Nighttime Sleep Aid | 16 Count

#ad
Goody's #ad - 16 powders. Fast nighttime pain relief. Unique dual-action powder formula works fast to relieve pain. Acetaminophen powder with a nighttime sleep aid; caffeine-free. Relief of occasional sleeplessness with minor aches and pains.
BrandGoody's #ad
ManufacturerMedtech Product Inc. #ad
Height3.66 Inches
Length1.26 Inches
Weight0.1 Pounds
Width3.54 Inches
Part Number10042037102958
Model10042037102958

7. Goody's

#ad

Goody's Extra Strength Powders | Cool Orange | Aspirin & Caffeine | 24 Count

#ad
Goody's #ad - Convenient packaging; easy to take. Cool orange flavor that is easy to swallow. Temporarily relieves minor aches and pains due to: headaches, muscle aches, toothache, colds, minor arthritis pain, menstrual cramps, and backache.24 powders. Active ingredients: 325mg acetaminophen, 500mg aspirin, 65mg caffeine.
BrandGoody's #ad
ManufacturerGoody's #ad
Height3.66 Inches
Length3.54 Inches
Weight0.14 Pounds
Width1.65 Inches
Part Number10042037102989
Model10042037102989

8. Goody's

#ad

Goody's Extra Strength Headache Powders | Mixed Fruit Blast | 24 Count | 2 Pack

#ad
Goody's #ad - Active ingredients: 325mg acetaminophen, 500mg aspirin, 65mg caffeine. Mixed fruit Blast flavor that is easy to swallow. 24 powders; 2 pack. Temporarily relieves minor aches and pains due to: headaches, muscle aches, colds, minor arthritis pain, menstrual cramps, toothache, and backache. Convenient packaging; easy to take.
BrandGoody's #ad
ManufacturerMedtech Product Inc. #ad
Height3.69 Inches
Length3.38 Inches
Width3.56 Inches

9. BC

#ad

BC Powder | Fast Pain Relief | Aspirin NSAID & Caffeine | 50 Count 10042037103993

#ad
BC #ad - Turn pain into a distant memory with BC's original pain relief formula. Pain reliever and fever reducer. Temporary relief of minor body aches/fever. Try our new on-the-go stick packs: same fast formula in a more convenient sealed stick pack! Fast pain relief.
BrandBC #ad
ManufacturerBC #ad
Height3.91 Inches
Length1.02 Inches
Weight0.18 Pounds
Width3.06 Inches
Part Number10042037103993
Model10042037103993

10. Goody's

#ad

Goody's Headache Relief Shot | Acetaminophen & Caffeine | Berry Flavor | 2 FL OZ

#ad
Goody's #ad - Contains acetaminophen with caffeine. Berry flavor; 2 FL OZ. Unique fast-acting formula to relieve pain. Fast liquid action and long lasting relief on-the-go. Temporarily relieves minor aches and pains due to: headaches, cold and flu, minor arthritis pain, muscular aches, toothache, sore throat.
BrandGoody's #ad
ManufacturerGoody's #ad
Height3.4 Inches
Length1.53 Inches
Weight0.17 Pounds
Width1.53 Inches
Part Number042037105266
Model42037105266